# SDR REXA2018110241023

- Difficulty date: October 24, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60033110439
- Condition: Corroded
- Location: Bs 260-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT AT LBL 9 HAD CORROSION BETWEEN BS 260 AND 280.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06.
